# SDR SWAA2024120673609

- Difficulty date: December 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 57,606 hours, 30,033 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Box
- Part number: 141A8358Y6
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTENDS BEYOND BLENDED AREA WHILE PERFORMING NDT PER EA 24-153-03356 WIP1 FOUND CRACK TO EXTEND APROX. .125' BEYOND BLENDED AREA.<[01] REMOVED AND REPLACED 141A8358Y6 (BOX; R1 DOOR UPPER HINGE BOX) PER SRM 51-40-02 COMPLETED ON FAULT NO: TTG8Q00XDE61
